# SDR 1231001

- Difficulty date: December 31, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123
- Engine: Ge CT75A2
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER ROTATION FOR CLIMBOUT,  LEFT TAILPIPE HOT LIGHT ILLUMINATED.   AIRCRAFT RETURNED TO FIELD, MAINTENANCE DISPATCHED TO AIRCRAFT FOR REPAIR.
